# SDR SWAA2014052228268

- Difficulty date: May 14, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 35,623 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 201804
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EEPLS LENS CRACKED.  R & R LENS IAW AMM.
